Our expert says:
Hmm. Meds for Bipolar Disorder tend to be mood stabilizers, and hopefully reduce the frequency and severity of mood swings, but don't necessarily prevent them altogether, so a depressive phase is very possible.
But maybe you were responding to more minor clues as to your husband's infidelity, which would obviously be upsetting. DOn't hurt others or yourself, and discuss this with your doctor, who should NEVER EVER go away for a month without making proper provision for someone else to provide emergency cover for his patients.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.